MathSciNet Relay Station
MathSciNet bibliographic data
MR207003 60.20 (60.10)
Barndorff-Nielsen, O.; Sobel, M. On the distribution of the number of admissible points in a vector random sample. Teor. Verojatnost. i Primenen. 11 1966 283–305.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement